# SDR CA031205009

- Difficulty date: December 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,126 hours
- Engine: Lyc O540F1B5
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Condition: Cracked
- Location: Aft Antenna
- Component: Tailcone, Robsin
- Component part number: C0231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AFT GPS ANTENNA SEALENT WAS NOTICED TO BE CRACKED AND THE ANTENNA WAS LOOSE.  UPON REMOVING THE ANTENNA, 3.5 INCH CRACKED WAS FOUND ON THE TAILCONE SKIN.  THE CRACK DID NOT ORIGINATE FROM ANY OF THE MANUFACTURED RIVET OR SCREW HOLES.  IT COULD NOT BE DETERMINED IF THE ANTENNA HAD BEEN PULLED ON AS THERE WAS NO DAMAGE TO THE ANTENNA OR BENDING OF THE TAILCONE SKIN.  PICTURES HAVE BEEN FORWARDED TO TRANSPORT  MAINTENANCE AND MANUFACTURER. THE TAILCONE HAS BEEN SENT TO THE MANUFACTURER FOR INSPECTION AND REPAIR.
